Really ****ign scared, can you get fin sides like overnight? - Page 2 - BaldTruthTalk.com
+ Reply to Thread
Page 2 of 2 FirstFirst 1 2
Results 11 to 14 of 14
  1. #11
    Senior Member
    Join Date
    Jul 2012
    Location
    Canada
    Posts
    1,271

    Default

    Hey man if you are going to wean off, but you do still care about your hair, this would be my suggestion. Get down to the point you are taking a small amount every 5-7 days, and continue at that. The drug has a short half life but it taking every 5-7 days your DHT will stay the same.

    OR if symptoms are not getting better as you are tapering off, then get off it.

  2. #12
    Senior Member Cr779's Avatar
    Join Date
    Nov 2011
    Posts
    119

    Default

    Ok so i woke up this morning with some morning wood, oh thank god this made me so happy I don't think I can describe it. I mean it wasn't the most spectacular morning wood ever and I lost it almost as soon as i was able to realize I wasn't dreaming and this was real. But I think this gives me enough evidence to say this is mostly in my head.

    I still plan on tapering off propecia, this has been a valuable learning experience and really, really made me understand what i value in life. You haven't been afraid until you think you may never use your penis again.

  3. #13
    Senior Member Cr779's Avatar
    Join Date
    Nov 2011
    Posts
    119

    Default

    And I just managed to prove that I do not have ED, took a little bit, but i calmed myself down, viewed some of my favourite "material" and got to full function, almost 100% hardness. I didn't finish so to say because then my libido would go down for a few days and i don't want that right now. Words can not describe the relief that came with this.

    I still plan to get off the drug, now i just need to pray i don't get that thing where i get sides after stopping.

  4. #14
    Senior Member
    Join Date
    Dec 2011
    Posts
    105

    Default

    http://onlinelibrary.wiley.com/doi/1...omisedMessage=

    ABSTRACT

    Introduction.  Sexual adverse experiences such as erectile dysfunction (ED), loss of libido, and ejaculation disorders have been consistent side effects of finasteride in a maximum percentage of 15% after 1 year of therapy. Such data could be seen as far from reality, if compared to a higher percentage that may be found in any common clinical practice.

    Aim.  This study aims to explain the dichotomy between literature's data and clinical practice data.

    Methods.  One hundred twenty patients with a clinical diagnosis of benign prostatic hyperplasia (BPH), sexually active and with an International Index of Erectile Function-erectile function (IIEF-EF) domain ≥25 were randomized to receive finasteride 5 mg concealed as an “X compound of proven efficacy for the treatment of BPH” for 1 year with (group 2) or without (group 1) counseling on the drug sexual side effect. The phrase used to inform group 2 patients was “. . . it may cause erectile dysfunction, decreased libido, problems of ejaculation but these are uncommon”.

    Main Outcome Measures.  The estimation of side effect was conducted at 6 and 12 months using the male sexual function-4 (MSF-4 item) questionnaire and a self-administered questionnaire.

    Results.  One hundred seven patients completed the study. Group 2 patients (N = 55) reported a significant higher proportion of one or more sexual side effects as compared to group 1 (N = 52) (43.6% vs. 15.3%) (P = 0.03). The incidence of ED, decreased libido, and ejaculation disorders were 9.6, 7.7, and 5.7% for group 1, and 30.9, 23.6, and 16.3% for group 2, respectively (P = 0.02, P = 0.04, and P = 0.06).

    Conclusion.  In the current study, blinded administration of finasteride was associated with a significantly higher proportion of sexual dysfunction in patients informed on sexual side effects (group 2) as compared to those in which the same information was omitted (group 1) (P = 0.03). A scenario similar to group 2 of the current study is likely to occur in clinical practice, where the patient is counseled by the physician and has access to the drug information sheet. The burden of this nocebo effect (an adverse side effect that is not a direct result of the specific pharmacological action of the drug) has to be taken into account when managing finasteride sexual side effects. Mondaini N, Gontero P, Giubilei G, Lombardi G, Cai T, Gavazzi A, and Bartoletti R. Finasteride 5 mg and sexual side effects: How many of these are related to a nocebo phenomenon? J Sex Med 2007;4:1708–1712.

Similar Threads

  1. Left RU out overnight, reduction in potency?
    By clandestine in forum Hair Loss Treatments
    Replies: 5
    Last Post: 10-04-2012, 05:56 PM
  2. Starting Propecia Soon But scared.
    By John16198 in forum Hair Loss Treatments
    Replies: 11
    Last Post: 10-04-2012, 03:32 AM
  3. I'm Scared.
    By clandestine in forum Coping with Hair Loss in Everyday Life
    Replies: 27
    Last Post: 05-10-2012, 07:18 PM
  4. Scared shitless and sad as hell :(
    By Ramazan in forum Men's Hair Loss: Start Your Own Topic
    Replies: 10
    Last Post: 08-05-2011, 09:02 PM
  5. Scared of getting transplant now
    By hair leaving in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 05-17-2010, 04:31 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Cenforce 100 : ED Tablet For Men
05-07-2021 04:25 AM
Last Post By david kane
Yesterday 08:43 AM
Fildena Piils | Sildenafil Citrate | Fildena.us
Yesterday 04:17 AM
Last Post By fildenaus
Yesterday 04:17 AM
We're LIVE! The Bald Truth
07-23-2021 03:18 PM
Last Post By JoeTillman
07-23-2021 03:18 PM
I see bald people...
07-19-2018 02:06 PM
Last Post By scarremorse
07-23-2021 10:02 AM
Scar Grafting with Dr Cole
06-21-2012 02:00 PM
Last Post By scarremorse
07-23-2021 08:31 AM